# SDR IPXA2016051503365

- Difficulty date: April 26, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215125557
- Part serial: PW519
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 1 ENGINE THRUST REVERSER INNER BARREL UPPER SKIN CRACKED.  REPAIRED SKIN CRACK IAW EA 011-7830-01-A6232, REV IR AND EO MD11-7830-60767-A.
